# SDR JGVR20210319001

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 13,033 hours, 8,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE LH WING REAR SPAR LOWER FORWARD ANGLE, LOCATED IN THE LH MAIN LANDING GEAR WHEEL WELL, BY BLENDING CORRODED AREA PERFORMING NDT AND INSTALLING A REPAIR DOUBLER PER ENGINEERING REPAIR ORDER.
